Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBehavior of the fiber and the base points of parametrizations under projections.
Author(s) Sonia Perez-Diaz, J. Rafael Sendra
TypeArticle in Journal
AbstractGiven a rational parametrization (t⎯⎯),t⎯⎯=(t1,,tr) , of an r-dimensional unirational variety, we analyze the behavior of the variety of the base points of (t⎯⎯) in connection to its generic fibre, when successively eliminating the parameters t i . For this purpose. we introduce a sequence of generalized resultants whose primitive and content parts contain the different components of the projected variety of the base points and the fibre. In addition, when the dimension of the base points is strictly smaller than 1 (as in the well known cases of curves and surfaces), we show that the last element in the sequence of resultants is the univariate polynomial in the corresponding Gröbner basis of the ideal associated to the fibre; assuming that the ideal is in t 1-general position and radical.
KeywordsRational parametrization, Unirational variety, Degree of a rational map, Fiber of a rational map, Base points, Generalized resultants
ISSN1661-8270; 1661-8289/e
URL http://link.springer.com/article/10.1007%2Fs11786-013-0139-8
LanguageEnglish
JournalMath. Comput. Sci.
Volume7
Number2
Pages167--184
PublisherSpringer (Birkh\"auser), Basel
Year2013
Edition0
Translation No
Refereed No
Webmaster